# SDR DALA1226083121

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT -Y189 HAS SMALL AREA OF CORROSION AT FR 23.  REMOVED CORROSION IAW A319 SRM 51-74-00 DIMENSION OF REWORK AREA L=0.7"W=0.4" D=.035".  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-74 FIG 105.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
